Okay, so I don't really have bipolar but I was prescribed Lamictal off-label for depression since the SSRI's were giving me all kinds of side effects (none on Lamictal, yay!) I'm on 150 mg right now, and I am doing a lot better. I do, however, still go into these dark moods every once in a while. I heard that the therapeutic dose is closer to 200mg, and am debating asking my psychiatrist to bump me up. Details inside. [more inside]
posted by CottonCandyCapers
on Jun 13, 2014 -
I'm bipolar and I started taking Lamictal and Seroquel around a year ago. I'm in my second year at art school after taking a year out due to depression.
I'm finding it very hard to be creative this year. I used to instantly think of a million ideas as soon as I was given a brief, now it takes me days to come up with one. I'm also finding it very difficult to draw which used to be one of my strengths. My first semester assessment is in few weeks and I'm kind-of ashamed of what I'm handing in.
I've heard bipolar meds can effect peoples's creativity, has anyone else experienced this? Is there anything I can do about it short of coming off the meds (which I definitely don't want to do)?
posted by Chenko
on Dec 16, 2011 -
Instead of not being able to get up in the mornings, I have a problem with waking up TOO early. Typically I go to sleep around midnight-1:00 am (it's when I start getting tired) but for the last 2 months or so I've been waking up anywhere between 5:00 am to 7ish, and my alarm doesn't go off until 8:15. [more inside]
posted by dithmer
on Aug 14, 2008 -